Infinitely many congruences modulo 5 for 4-colored Frobenius partitions

Michael D. Hirschhorn, James Allen Sellers

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In his 1984 AMS Memoir, Andrews introduced the family of functions (Formula presented.) which denotes the number of generalized Frobenius partitions of (Formula presented.) into (Formula presented.) colors. Recently, Baruah and Sarmah, Lin, Sellers, and Xia established several Ramanujan-like congruences for (Formula presented.) relative to different moduli. In this paper, employing classical results in (Formula presented.) -series, the well-known theta functions of Ramanujan, and elementary generating function manipulations, we prove a characterization of (Formula presented.) modulo 5 which leads to an infinite set of Ramanujan-like congruences modulo 5 satisfied by (Formula presented.) This work greatly extends the recent work of Xia on (Formula presented.) modulo 5.

Original languageEnglish (US)
Pages (from-to)193-200
Number of pages8
JournalRamanujan Journal
Volume40
Issue number1
DOIs
StatePublished - May 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Infinitely many congruences modulo 5 for 4-colored Frobenius partitions'. Together they form a unique fingerprint.

Cite this